Global analysis for spread of infectious diseases via transportation networks

Nakata, Yukihiko, Röst, Gergely: Global analysis for spread of infectious diseases via transportation networks.
JOURNAL OF MATHEMATICAL BIOLOGY, 70 (6). pp. 1411-1456. ISSN 0303-6812 (2015)

[img]
Preview
Text
Trans_140528.pdf - Draft Version

Download (1MB) | Preview
[img] Text
Global analysis for spread of infectious_cimlap_helyett.pdf - Published Version
Korlátozott. Repository staff only

Download (54kB)
Item Type: Article
Journal or Publication Title: JOURNAL OF MATHEMATICAL BIOLOGY
Date: 2015
Volume: 70
Number: 6
Page Range: pp. 1411-1456
ISSN: 0303-6812
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2581603
DOI id: https://doi.org/10.1007/s00285-014-0801-z
Date Deposited: 2016. Jan. 20. 14:46
Last Modified: 2018. Aug. 10. 10:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6049
Web of Science® Times Cited: 19 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year